# SDR DHLA2009873593

- Difficulty date: July 8, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,696 hours, 25,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRUCTURE UNDER C CROSSSLIDE CARGO DOOR FITTING CRACKED ¼, F.S. 1180.000, L-26L TO 27L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG. 1. REMOVED CRACKED FITTING IAW SRM 51-1-21 AND SRM 51-1-20D. CLEANED, TREATED, & PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
